Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Calcul du spectre d'une nilvariété de rang deux et applications


Author: Hubert Pesce
Journal: Trans. Amer. Math. Soc. 339 (1993), 433-461
MSC: Primary 58G25; Secondary 22E27
MathSciNet review: 1145731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Résumé. On calcule, en utilisant la théorie des orbites de Kirillov, le spectre d'une nilvariété compacte de rang deux. Puis on utilise ce calcul pour étudier et caractériser les déformations isospectrales de ces variétés.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G25, 22E27

Retrieve articles in all journals with MSC: 58G25, 22E27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1145731-4
PII: S 0002-9947(1993)1145731-4
Article copyright: © Copyright 1993 American Mathematical Society